# SDR DALA2018061003919

- Difficulty date: June 8, 2018
- Submitted: June 10, 2018
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 63,680 hours, 49,562 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON LWR TRAILING EDGE DELAMINATION. RIGHT AILERON P/N 5955401-502, S/N 754 REMOVED REF W/C 2710-4124-RH. RIGHT AILERON P/N 5955401-502, S/N 409 INSTALLED PER W/C 2710-4124-RH.
